# SDR 2006UALA01460

- Difficulty date: July 25, 2006
- Submitted: August 1, 2006
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 31,157 hours, 11,881 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY ESCAPE PATH LIGHT INOP AT SEAT 9LT.  RELAMPED LIGHT OK.
